# SDR MTNA20201120001

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 38,718 hours, 40,482 cycles
- Engine: Pwc PW127F
- Engine time: 35,195 hours, 36,551 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

WHILE CLIMBING THROUGH 16,000 FEET NR 1 ENGINE FAILED WITH A LOSS OF OIL PRESSURE INDICATED ON THE INDICATOR AND LOW OIL PRESSURE WARNING AND UNABLE TO FEATHER ENGINE.  THE ENGINE WAS MANUALLY SHUT DOWN AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE TURBO MACHINERY AND REDUCTION GEAR BOX.  TEARDOWN CONDITION REPORT ON REMOVED ENGINE PENDING.
